Bipolar 1, with psychosis, part of my new diagnosis.


Missed everyone. Spent 6 days in-patient and am now on day 3 of partial hospitalization which is 5 days per week and 5 hours per day. They yanked me off of Cymbalta 60 mg, no weaning. Claim Effexor XR 75 mg is same class so no weaning needed. I have been in terrible pain and can’t stay awake. Boy that is fun.

Don’t know how long I will be in this program. Medicare doesn’t want me in there long since I have the HMO advantage plan from AmeriHealth65HMO. So revaluation on April 1st, than the decision made before April 4th. I don’t’ know if they will do Intensive IOP (intensive Outpatient) or back to private therapy.

Hope to return soon.

Tessa

 

Advertisements

31 thoughts on “Bipolar 1, with psychosis, part of my new diagnosis.

  1. jncthedc

    We’ve missed you. Glad to have received this posting. I was becoming increasingly concerned. Hope all your needs are met and you can return to your joy of writing. Stay positive and remember the blogging community is behind you and only wishes the best possible outcome .

    Liked by 2 people

    Reply
  2. morgueticiaatoms

    Good to hear from you. Hope you start feeling better. And watch out for the brain zaps from switching from Cymbalta. My doctor said the Prozac would keep it from happening and it did…until a week after my last Cymbalta dose. Then the real fun started from lingering withdrawal.
    Doctors don’t live this stuff so all they can do is claim they haven;t known it to happen. I live it, it does happen.

    Liked by 2 people

    Reply
    1. Tessa Post author

      Thanks Morgue. I dread the withdrawal. Everyone I have talked to says they gave up at 30mg because they couldn’t stand the pain and headaches so they restarted it again. I am concerned. I can barely walk. Maybe the Cymbalta actually was working some and now I am suffering.

      Like

      Reply
  3. sepultura13

    *HUGS*

    I’m glad that you’re well, and sorry that you have to deal with a new diagnosis…sometimes, I think that meds cause more issues than they help, but that’s just my not-so-humble opinion.

    Take care of you and I look forward to you posting again!
    🙂

    Like

    Reply

Feel free to leave any feedback!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s